MathSciNet Relay Station
MathSciNet bibliographic data
MR1441986 93B05 (35B37 35K60 93C20)
Zuazua, Enrique Finite-dimensional null controllability for the semilinear heat equation. J. Math. Pures Appl. (9) 76 (1997), no. 3, 237–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement